# SDR ASAA0540188

- Difficulty date: March 17, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N794AS
- Make and model: Boeing 737490
- Aircraft serial: 28889
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552928166
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND STRINGER IS GOUGED AT AFT CARGO BAY.  REMOVED DAMAGED SECTION OF STRINGER, FABRICATED REPAIR PARTS AND INSTALLED.  (M)
